# SDR SWAA950558

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND SKIN CRACKS AT LEFT FUSELAGE JUST FWD AND BELOW EMERGENCY OVERWING EXIT LIGHT UNDER T/E FLAPS AT BS 727D, AT S23LT AND RT.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
